Friday, June 15, 2012

Syafakallah syifaan ajilan, syifaan la yughadiru ba'dahu saqaman Norman

Rindu kat Syasya. Dah nak dekat sebulan duduk dengan my mother kat kampung - berpantang arang tak mau balik sebab she gets all the attention. Huh.

This was taken a while back but its soo sweet don't you think

Back on the 22 March

Last night, at a gathering, these two angels were playing and running from this end to that end when suddenly the girl fall down and got very upset and wouldn't talk nor smile to her newly met friend anymore...after a while of sesi pujuk-memujuk (omg i witnessed that and sumpah cute giler!), the boy pun mengalah and came to me (his mama!) for advise (chewah)! Cut the story short, she finally showed me her dirty hands with a little scratch here and there and so i quickly pulled out my wipes and gave to the very concerned young man next to her. So this was what he did..(next pix..)

Oh by the way, during sesi pujuk memujuk tu I called them to take a snap but the girl just would not smile...(notice betapa kelatnya muka si norman tu sbb tak berjaya memujuk kawannya?) and sooo sambung balik.

Soooooo the very worried young man, on bended knees, cleaned he girl's hands and elbows and immediately....(next pix...)

The sour faces turned into this! :) aren't they the cutest ever? Tihehehe... 

The handsome sweet gentleman is Ima Nadia's son Norman. Norman has eczema and used topical cortisteroids since he was eczema, he's 5 years old and on and off mother uses topical cortisteroids. A few months back, Ima said enough is enough, she stopped before it could do any further damage.

Norman is currently undergoing Topical Steroid Withdrawal from Topical Steroid Addiction.

That is his leg and that is called Steroid Athropy. Sorry...I rasa sebak bila tengok...I just cant continue to write anymore..
Safety and effectiveness in children and infants have not been established.  Because of a higher ratio of skin surface area to body mass, children are at a greater risk than adults of HPA-axis-suppression when they are treated with topical corticosteroids.  They are therefore also at greater risk of glucocorticosteroid insufficiency after withdrawal of treatment and of Cushing's syndrome while on treatment
Berapa ramai yang doctor bagitau ni :


Systemic absorption of topical corticosteroids has produced reversible hypothalamic-pituitary-adrenal (HPA) axis suppression, manifestations of Cushings's syndrome, hyperglycemia, and glycosuria in some patients.

Pediatric patients may demonstrate greater susceptibility to topical corticosteroid induced HPA axis suppression and Cushing's syndrome due to the larger skin surface area to body weight ratio.

refer :

Farah Rahim is the co founder of the REAL FOOD movement in Malaysia under the local support group called "HOMEMADE - Air Tangan Ibu" as well as an advocate of managing asthma, allergies and eczema naturally via NaturalAAE. She's the official Malaysia's ambasador of Jamie's Food Revolution. When not an activist she's a Stay at Home Mom to 3 girls who loves nothing but good ol' homecooked meals.

No comments:

Post a Comment